# SDR CA040813005

- Difficulty date: August 13, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,234 hours
- Engine: Pwa PT6A34
- System (JASC): 2731 · Elevator Tab Control System
- Part: Arm
- Condition: Missing
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS UNDERGOING A GENERAL INSPECTION MAINTANCE OBSERVED THE VIKING AIR FLUTTER PREVENTION MODIFICATION RUDDER TRIM TAB ARM WAS MISSING THE AIRCRAFT HAD BEEN INSPECETED SOME 50.0 HOURS EARLER WITH NO DEFECTS NOTED
